Alert archive / California / Gale Warnings in 2024

Gale Warning 51, NWS Eureka, CA

October 31, 2024

NWS Eureka, CA issued this gale warning at Oct 31, 2024, 5:02 PM PDT. It took effect at Nov 1, 2024, 6:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2024, 5:02 PM PDT (00:02 UTC)
In effect from
Nov 1, 2024, 6:00 AM PDT
Expired
Nov 1, 2024, 2:45 PM PDT
In force
9 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

510 
WHUS76 KEKA 010002
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
502 PM PDT Thu Oct 31 2024

PZZ450-010815-
/O.EXT.KEKA.SC.Y.0114.000000T0000Z-241101T1300Z/
/O.NEW.KEKA.GL.W.0051.241101T1300Z-241101T2200Z/
Pt St George to Cape Mendocino out 10 nm-
502 PM PDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT FRIDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 3 PM PDT FRIDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts
  to 45 kt and seas 10 to 14 feet expected. For the Small Craft
  Advisory, south winds 10 to 20 kt with gusts to 30 kt and seas 
  12 to 15 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, from 6 AM to 3 PM PDT Friday. For 
  the Small Craft Advisory, until 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-010815-
/O.EXT.KEKA.SC.Y.0114.000000T0000Z-241101T1300Z/
/O.NEW.KEKA.GL.W.0051.241101T1300Z-241101T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
502 PM PDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT FRIDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 3 PM PDT FRIDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts
  to 45 kt and seas 13 to 14 feet expected. For the Small Craft
  Advisory, south winds 15 to 25 kt with gusts to 30 kt and seas 
  14 to 17 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 AM to 3 PM PDT Friday. For 
  the Small Craft Advisory, until 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-010815-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241102T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
502 PM PDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts to 30 kt and seas 10 
  to 15 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-010815-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241102T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
502 PM PDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts to 30 kt and seas 11 
  to 16 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
172 
WHUS76 KEKA 010405
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
905 PM PDT Thu Oct 31 2024

PZZ450-011215-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241101T1300Z/
/O.CON.KEKA.GL.W.0051.241101T1300Z-241101T2200Z/
Pt St George to Cape Mendocino out 10 nm-
905 PM PDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 3 PM PDT FRIDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts
  to 45 kt and seas 10 to 14 feet expected. For the Small Craft
  Advisory, south winds 10 to 20 kt with gusts to 30 kt and seas 
  12 to 15 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, from 6 AM to 3 PM PDT Friday. For 
  the Small Craft Advisory, until 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-011215-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241101T1300Z/
/O.CON.KEKA.GL.W.0051.241101T1300Z-241101T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
905 PM PDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 3 PM PDT FRIDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts
  to 45 kt and seas 13 to 14 feet expected. For the Small Craft
  Advisory, south winds 15 to 25 kt with gusts to 30 kt and seas 
  14 to 17 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 AM to 3 PM PDT Friday. For 
  the Small Craft Advisory, until 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-011215-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241102T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
905 PM PDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts to 30 kt and seas 9 
  to 14 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-011215-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241102T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
905 PM PDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts to 30 kt and seas 10 
  to 15 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
099 
WHUS76 KEKA 011013
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
313 AM PDT Fri Nov 1 2024

PZZ450-011815-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241101T1300Z/
/O.CON.KEKA.GL.W.0051.241101T1300Z-241101T2200Z/
Pt St George to Cape Mendocino out 10 nm-
313 AM PDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 40 kt and seas 10 to 15 feet expected. For the 
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  30 kt and seas 13 to 16 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, until 3 PM PDT this afternoon. 
  For the Small Craft Advisory, until 6 AM PDT early this 
  morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-011815-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241101T1300Z/
/O.CON.KEKA.GL.W.0051.241101T1300Z-241101T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
313 AM PDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 40 kt and seas 12 to 15 feet expected. For the 
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  30 kt and seas 15 to 17 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, until 3 PM PDT this afternoon. 
  For the Small Craft Advisory, until 6 AM PDT early this 
  morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-011815-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241102T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
313 AM PDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 9 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-011815-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241102T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
313 AM PDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  9 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
567 
WHUS76 KEKA 011547
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
847 AM PDT Fri Nov 1 2024

PZZ450-470-012200-
/O.CON.KEKA.GL.W.0051.000000T0000Z-241101T2200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
847 AM PDT Fri Nov 1 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 
  11 to 16 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-020000-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241102T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
847 AM PDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  8 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-020000-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241102T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
847 AM PDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  9 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
636 
WHUS76 KEKA 012145
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
245 PM PDT Fri Nov 1 2024

PZZ450-470-020545-
/O.CAN.KEKA.GL.W.0051.000000T0000Z-241101T2200Z/
/O.NEW.KEKA.SC.Y.0115.241101T2145Z-241102T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
245 PM PDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-020545-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241102T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
245 PM PDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-020545-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-241102T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
245 PM PDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Oct 31, 3:58 PM PDT, 1 hour 4 minutes earlier.

Area forecast discussion, Oct 31, 3:58 PM PDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
358 PM PDT Thu Oct 31 2024

.SYNOPSIS...Sporadic rainfall continues into Friday. Another
strong frontal system will bring additional widespread rainfall,
mountain snow and gusty southerly winds late Friday morning
through Saturday morning. Lingering showers into Sunday, followed
by dry weather and breezy to windy northerly winds.

&&

.DISCUSSION...Unsettled and wet weather conditions prevail across
the area through at least Saturday. Isolated and scattered
showers continue moving across NW California this afternoon and
evening, especially for Del Norte and Humboldt counties. Doppler
radar imagery depict light rain with these showers. Elsewhere,
mostly to partly cloudy skies. Breezy south winds will also
prevail across mush of the area this afternoon and evening.

A shortwave trough embedded to the broad upper level trough over
the NERN PAC will approaches and dig southward Friday into
Saturday. With an associated frontal boundary along with IVT plume
moving onshore late Friday morning, followed by a cold front.
PWAT values are expected to increase up to 1.10 inches mid to late
Friday morning. A low- level jet in advance of the approaching
front will bring warm air advection in from the west- southwest
and aiding in snow levels rise, resultant in stratiform
precipitation. ECMWF Extreme Forecast Index (EFI) highlight Friday
afternoon in the 60th-70th percentile above normal precipitation,
specifically for Del Norte and northern Humboldt counties. CAMs
are in fairly good agreement on the rain increasing by mid morning
in Crescent City. This will spread south across the area through
the day. The Humboldt Bay are will likely see rain by late
morning. It is possible some downsloping winds will slow this
down. A colder air aloft will subsequently spread across the West Coast
Friday afternoon. As result, instability will increase to around
100- 200 J/kg of CAPE Friday afternoon and evening. Instability
could allow for some isolated thunderstorms (15 to 30% chance)
over the waters and right along shore, but any storms will be weak
and short lived. Light rain with periods of moderate to locally
heavy rainfall are anticipated. Total rainfall amounts from this
system are forecast to range from 0.50 to 1.5 inches from late
Friday morning through late Sunday morning. The highest amounts
are expected across the interior Del Norte with total rainfall up
to 2 inches. The lowest amounts are forecast for southern
Mendocino and Lake counties with total rainfall from 0.25 to 0.50
inches.

In addition, the local pressure gradient will quickly increase,
with strengthening southerly winds in response. The frontal
boundary will be weakening on approaches, but will carry 925-850
mb winds around a 40-60 kts jet streak along the north coast.
Gusts from 40 to 50 MPH is expected over the coastal headlands and
exposed ridges in Del Norte and Humboldt counties. As result, a
Wind Advisory is in place from 7 AM to 5 PM Friday.

Snow levels will be high with these warm systems, but around 2.5
inches will be possible above 5000 feet and may impact travel on
Highway 3 at Scott Mountain Pass on Friday. More significant
snowfall is expected for higher elevation of Trinity County.

Sunday and early next week, high pressure builds across the West
Coast downstream the upper level trough. This will promote dry
weather and breezy to windy diurnal northerly winds. While
gusty offshore flow over the higher terrain during the overnight
hours. /ZVS

&&

.AVIATION...Scattered showers continue to move onshore this
afternoon north of Cape Mendocino, bringing intermittent MVFR to the
CEC and ACV. Shower activity is forecast to wane late this evening
as another front approaches, which may lead to an improvement to VFR
for KACV while MVFR to IFR ceilings remain more likely at KCEC
tonight. Southerly winds are forecast to rapidly accelerate along
the Redwood Coast early Friday morning as this next front
approaches, and LLWS is likely as the feature moves overhead late
during the day Friday. Further south, low cloud and mist formation
is possible once again tonight in the Ukiah Valley, however it is
unclear whether there will be enough high cloud to mitigate its
formation. Have included it in the TAF for now but confidence is
low at the moment. /TDJ

&&

.MARINE...A large NW swell has filled in this afternoon,
with buoy's reading sig wave heights in the 15 to 18 ft across
the waters. This swell will persist through the evening then
slowly decay Friday through this weekend. The next front
approaches Friday morning, and is expected to bring Gale Force
southerlies to the northern waters during the day Friday.
Southerlies will begin to increase after midnight tonight as this
feature approaches, and gusts in excess of 40 kts are possible
around midday tomorrow. Wind quickly weaken after this feature
passes and stay relatively light Saturday, then turn northerly
again Sunday.

Riding is forecast to develop Sunday through much of next week. This
will likely keep winds primarily northerly through a majority of the
upcoming work week. Another large NW swell is forecast to fill in
Sunday night, with the latest guidance showing a peak of around 15
ft at 17 seconds Monday morning. /TDJ

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Wind Advisory from 7 AM to 3 PM PDT Friday for CAZ101.

     Wind Advisory from 7 AM to 5 PM PDT Friday for CAZ102-
     104>106.

     Wind Advisory from 8 AM to 3 PM PDT Friday for CAZ103.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 6 AM PDT Friday for PZZ450-470.

     Gale Warning from 6 AM to 3 PM PDT Friday for PZZ450-470.

     Small Craft Advisory until 11 AM PDT Saturday for PZZ455-
     475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 2:45 PM PDTSmall Craft AdvisoryEKA18 hr

Nearby

Gale Warnings in California, 2024Every gale warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.